MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD¿ EXTENSION SET WITH NEEDLELESS Y-SITE AND STOPCOCK; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD¿ EXTENSION SET WITH NEEDLELESS Y-SITE AND STOPCOCK; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX4450
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this.Initial reporter e-mail: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxguard¿ extension set with needleless y-site and stopcock disconnected in the middle of the tubing while the patient was receiving saline via iv.The following information was provided by the initial reporter: iv tubing was connected in periop before the patient arrived in medical/surgical/ orthopedic (mso) post operatively.Post operatively in mso the patient was receiving normal saline iv and sitting in a chair at the bedside.The nurse came in and noticed the iv was disconnected in the middle of the tubing, not near any luer connection.The iv tubing was changed, no harm to the patient.The charge nurse called quality/risk and secured the defective tubing.".
 
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint of tubing disconnecting from the center of the tubing could not be verified due to the product not being returned for failure investigation.The root cause of this failure could not be identified without a failure investigation.Device history record review for model mx4450 lot number 22049030 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 06apr2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description

Brand Name
BD MAXGUARD¿ EXTENSION SET WITH NEEDLELESS Y-SITE AND STOPCOCK
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15641420
Report Number9616066-2022-01578
Device Sequence Number6463324
Product Code FPA
UDI-Device Identifier10885403274671
UDI-Public(01)10885403274671
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX4450
Device Lot Number22049030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2022
Supplement Date Received by Manufacturer10/20/2022
Initial Report FDA Received Date10/20/2022
Supplement Report FDA Received Date11/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown